# SDR UIEA2025052800701

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 110,707 hours, 19,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: AG2876
- Condition: Missing
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EVAS MISSING SEAL.  R & R THE TAMPER SEAL IAW AMM 25-60-99. NO FURTHER DEFECTS NOTED.
